# SDR ASAA2013120596851

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Part number: 69781846
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 2476 HAS CORRODED PLATE ON BOTTOM SURFACE, LOCATED, DRILLED,& FABRICATED NEW PLATE IAW SRM 51-40-02-0G-0, TREATED AND PRIMED IAW AMM 51-21-21-307-014.  INSTALLED NEW PLATE IAW SRM 51-40-02-0G-0.
